数学研究通讯

2019, v.35(03) 235-246

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Fekete-Szeg? Inequality for a Subclass of Bi-univalent Functions Associated with Hohlov Operator and Quasi-subordination
Fekete-Szeg? Inequality for a Subclass of Bi-univalent Functions Associated with Hohlov Operator and Quasi-subordination

GUO DONG;TANG HUO;AO EN;XIONG LIANG-PENG;

摘要(Abstract):

In this paper, we introduce a new subclass of bi-univalent functions defined by quasi-subordination and Hohlov operator and obtain the coefficient estimates and Fekete-Szeg? inequality for function in this new subclass. The results presented in this paper improve or generalize the recent works of other authors.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF (11561001) of China;; the NSF (2014MS0101) of Inner Mongolia Province;; the Higher School Foundation (NJZY19211) of Inner Mongolia of China;; the NSF (KJ2018A0839,KJ2018A0833) of Anhui Provincial Department of Education

作者(Author): GUO DONG;TANG HUO;AO EN;XIONG LIANG-PENG;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享